# SDR R61A201803180360

- Difficulty date: February 23, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND RIGHT HAND HORIZONTAL STABILIZER RIB 12 AT FRONT AND MIDDLE SPAR CRACKED. REMOVED DAMAGED RIB 12 AT RT HORIZONTAL STAB. LOCATED, DRILLED, ALODINED AND INSTALLED NEW RIB 12 AT RT HORIZONTAL STAB REF SRM 51-40-08, 51-41-01, 51-41-02.
